When first diagnosed with diabetes, I was given Victoza, and had no noticable side effects. My dr added Metformin, 500mg 2xday, because my AC1 was still 7, and gave me Lisinopril to protect my kidneys (my BP is fine). I started having diarrhea not long after beginning the medication. He then took me off Victoza, changed the Metformin to Glyburide/Metformin 5/500 3xday, and put me on Ongylza, 5mg 1xday, which I started this past Friday. He told be to take Imodium for the diarrhea if it was really bothering me... so I did. That was this past Thursday. That stopped it all right, no bowel movement for 4 days. Today, the diarrhea came back with a vengeance!! I should note that I also take Zoloft, Levothyroxine, ZyrtecD, Prilosec, and a baby aspirin every day.
I'm sorry my question is so lengthy, but does anyone have any ideas on how to get the diarrhea under control? I should also add that since taking the most recent cocktail of meds, my BS has come way down.